MAUDE Adverse Event Report: ST. JUDE MEDICAL FAST-CATH HEMOSTASIS INTRODUCER; INTRODUCER, CATHETER

ST. JUDE MEDICAL FAST-CATH HEMOSTASIS INTRODUCER; INTRODUCER, CATHETER
Model Number 406137
Medical Device Problem Code Detachment of Device or Device Component (2907)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 09/16/2018
Type of Reportable Event Malfunction
Event or Problem Description
The tubing of the fast-cath hemostasis introducer detached.The device was easily removed.Administration of cordarone and loxen medication was stopped and a slight increase of pressure in the patient was noticed.An emergency peripheral line was placed to restore medication administration.
 
Additional Manufacturer Narrative
The reported event of the detached sideport tubing was confirmed.The results of the investigation concluded the extension tubing had detached from the sideport of the hemostasis body.The investigation revealed traces of an adhesive ring around the sideport tubing at the location where the hemostasis body met the tubing.Based on the location of the adhesive ring, it was determined that the stopcock tubing was fully inserted into the sideport as required per the manufacturing procedure the device history record was reviewed to ensure that each manufacturing and inspection operation was performed.The cause of the detached sideport remains unknown.The fast-cath introducers instructions for use (ifu) recommends the user advance dilator/sheath assembly with a twisting motion to avoid damage to the sheath or vessel.

Brand Name
FAST-CATH HEMOSTASIS INTRODUCER
Common Device Name
INTRODUCER, CATHETER
Manufacturer (Section D)
ST. JUDE MEDICAL
5050 nathan lane north
plymouth MN 55442
MDR Report Key7927257
Report Number3005334138-2018-00346
Device Sequence Number11275802
Product Code DYB
UDI-Device Identifier05414734012751
UDI-Public05414734012751
Combination Product (Y/N)N
Initial Reporter CountryFR
PMA/510(K) Number
K914090
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 01/30/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date04/30/2020
Device Model Number406137
Device Catalogue Number406137
Device Lot Number6007533
Was Device Available for Evaluation? Yes
Was the Report Sent to FDA? No
Initial Date Received by Manufacturer 09/27/2018
Supplement Date Received by Manufacturer01/22/2019
Initial Report FDA Received Date10/02/2018
Supplement Report FDA Received Date01/30/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other; Required Intervention;